# SDR P5CA2022051800117

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,368 hours, 23,260 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Flange
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LOWER SURFACE OF KEEL BEAM LOWER CHORD FLANGE P/N 145T8611-15 FROM STA 785.9 TO STA 1081 AT LBL 9.5 / LBL 10 (IT WAS REPAIRED PER SRM)
